# SDR SWAA2021092814023

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727 - 847, LBL 22, WL 156.  FABRICATED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05,  SRM 53-00-53-2R-5, STEPS 4. D-H, G DWG 146A7502, AND DWG 146A7500.   INSTALLED FLOOR TO SIDEWALL SPLICE REPAIR  AND NUTPLATE IAW SRM 53-00-53-2R-6, SRM 51-40-10 AND DWG 146A75002 ID: 0027 REV:-.
